# SDR BB08101

- Difficulty date: May 28, 2008
- Submitted: June 2, 2008
- Operation: Air carrier
- Aircraft: N250AY
- Make and model: Boeing 767201
- Aircraft serial: 23902
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - THE AFT RIGHT FLASHLIGHT WAS FOUND INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY ON THE AFT RIGHT FLASHLIGHT.
